Alert archive / Missouri / Freeze Warnings in 2018
Freeze Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Apr 14, 2018, 3:04 AM CDT for 22 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 15, 2018, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2018, 3:04 AM CDT (08:04 UTC)
- In effect from
- Apr 15, 2018, 1:00 AM CDT
- Expired
- Apr 15, 2018, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
All 25 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Ozark County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted.
800 WWUS73 KSGF 140804 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 304 AM CDT Sat Apr 14 2018 KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-150000- /O.NEW.KSGF.FZ.W.0008.180415T0600Z-180415T1400Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar- Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 304 AM CDT Sat Apr 14 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Springfield has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE... Sunday morning temperatures will drop into the upper 20s to near 30 degrees. * IMPACTS...These very cold temperatures will damage or kill vegetation and crops sensitive to an early spring hard freeze. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Burchfield
3 follow-up statements
980 WWUS73 KSGF 150439 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1139 PM CDT Sat Apr 14 2018 KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-151400- /O.CON.KSGF.FZ.W.0008.180415T0600Z-180415T1400Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar- Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 1139 PM CDT Sat Apr 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...Sunday morning temperatures will drop into the upper 20s to near 30 degrees. * IMPACTS...These very cold temperatures will damage or kill vegetation and crops sensitive to an early spring hard freeze. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Foster
976 WWUS73 KSGF 150805 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 305 AM CDT Sun Apr 15 2018 KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-160000- /O.NEW.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/ /O.CON.KSGF.FZ.W.0008.000000T0000Z-180415T1400Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar- Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 305 AM CDT Sun Apr 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... The National Weather Service in Springfield has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Monday. * TEMPERATURE...Sunday morning temperatures will drop into the upper 20s to near 30 degrees. Monday morning temperatures will drop into the middle to upper 20s. * IMPACTS...These very cold temperatures will damage or kill vegetation and crops sensitive to an early spring hard freeze. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ055>058-069>071-082-083-097-098-106-160000- /O.NEW.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/ Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent- Howell-Shannon-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 305 AM CDT Sun Apr 15 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... The National Weather Service in Springfield has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Monday. * TEMPERATURE...Monday morning temperatures will drop into the middle to upper 20s. * IMPACTS...These very cold temperatures will damage or kill vegetation and crops sensitive to an early spring hard freeze. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Burchfield
979 WWUS73 KSGF 151402 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 902 AM CDT Sun Apr 15 2018 KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-161400- /O.EXP.KSGF.FZ.W.0008.000000T0000Z-180415T1400Z/ /O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar- Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 902 AM CDT Sun Apr 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURE...Monday morning temperatures will drop into the middle to upper 20s. * IMPACTS...These very cold temperatures will damage or kill vegetation and crops sensitive to an early spring hard freeze. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ055>058-069>071-082-083-097-098-106-161400- /O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/ Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent- Howell-Shannon-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 902 AM CDT Sun Apr 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...Monday morning temperatures will drop into the middle to upper 20s. * IMPACTS...These very cold temperatures will damage or kill vegetation and crops sensitive to an early spring hard freeze. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Schaumann
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:00 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 14, 3:00 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
300 AM CDT Sat Apr 14 2018
.SHORT TERM...(Today and tonight)
Issued at 240 AM CDT Sat Apr 14 2018
Surface cold front was currently pushing through the CWA with
drier and cooler air coming in from the west. Remaining batch of
rain across the eastern Ozarks will likely linger a few more hours
given that the upper level low has slowed and will take its time
moving east. Plenty of cloud cover will move in today, especially
from midday onward. Northwest winds will increase during the day
and evening and it will feel much colder than previous days.
Upper level low moves overhead tonight. Cold air gets wrapped into
this system and temps will fall with cold air advection occuring.
A batch of light precip is expected on the backside of the low as
it moves through, mainly during the overnight hours and mainly
along and north of Interstate 44 closer to US Highway 54.
Forecast soundings for the northern half of the area show that for
a while we lose cloud ice as a dry slot moves through, therefore
drizzle is expected. As temps fall below freezing then some brief
freezing drizzle is possible. Expecting very tiny, if any amount
and not expecting any impacts at this time. Even with most of the
saturation below 850mb, given the very cold temps above that,
there may still be some flurries as well. This will be more common
towards Sunday morning as some cloud ice returns.
Low temps will likely drop into the upper 20s to around 30 for the
western half of the area and therefore a Freeze Warning will be in
effect for Overnight into early Sunday morning.
.LONG TERM...(Sunday through Friday)
Issued at 240 AM CDT Sat Apr 14 2018
Any remaining precip will likely exit by late Sunday morning as
the upper low pulls away. Considerable cloud cover will exist for
Sunday with 850mb temps around -8C. This is quite cold for the
time of year and with gusty northwest winds and cloud cover, high
temps will likely remain at least 25 degrees below average. Many
areas will struggle to get into the lower 40s with some locations
staying in the upper 30s.
We clear out Sunday night as high pressure builds in from the west.
Temps will likely fall into the middle to upper 20s and another
hard freeze is likely for the entire area by Monday morning. A
Freeze Warning will likely be issued later for this period.
Moderating temps occur Monday and Tuesday as a mid level ridge
builds in. High temps will warm into the 70s on tuesday out ahead
of an approaching disturbance. Not much moisture will be available
for this system and the main energy will pass to our north.
Therefore a dry cold front passage is likely Tuesday night. Next
chance of precipitation is late Friday into the weekend as another
storm system approaches from the west.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1236 AM CDT Sat Apr 14 2018
VFR conditions expected at the TAF sites Overnight and on
Saturday. MVFR ceilings will return closer to the end of the TAF
period. Winds will switch from southwest to northwest over the
course of the TAF period. Winds will be gusty Saturday afternoon.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 1 AM to 9 AM CDT Sunday for MOZ066>068-
077>081-088>096-101>105.
KS...Freeze Warning from 1 AM to 9 AM CDT Sunday for KSZ073-097-101.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...BurchfieldHazardous weather outlook, Apr 13, 11:07 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1107 PM CDT Fri Apr 13 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150415- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1107 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited lightning risk. DISCUSSION... Showers with embedded thunder will end across far south central Missouri by 2 AM. The risk for severe weather has ended. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another freeze is possible Saturday night however chances are higher Sunday night. Gusty southwest winds of 30 mph will be possible over southeast Kansas and western Missouri on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Foster
In the hours before
Local storm report, Apr 13, 9:59 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 SE POWERSITE 36.60N 93.07W
04/13/2018 E1.50 INCH TANEY MO PUBLIC
HOLES IN THE SIDING OF HOUSE AND SEVERAL
NEIGHBORS HOUSES.
&&
BURCHFIELDLocal storm report, Apr 13, 10:12 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG SALEM 37.64N 91.54W
04/13/2018 DENT MO EMERGENCY MNGR
SOME ROOF DAMAGE AND POWER LINES DOWN.
&&Local storm report, Apr 13, 10:26 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG 4 WNW LICKING 37.53N 91.92W
04/13/2018 TEXAS MO PUBLIC
SOCIAL MEDIA PICTURES OF UNOCCUPIED MOBILE
HOME WITH SIGNIFICANT DAMAGE.
&&
BURCHFIELDLocal storm report, Apr 13, 10:28 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD 5 NE MANSFIELD 37.17N 92.53W
04/13/2018 WRIGHT MO DEPT OF HIGHWAYS
ROUT AB IS CLOSED AT WOLF CREEK DUE TO
FLOODING.
0952 PM FLASH FLOOD 4 WNW AVA 36.96N 92.72W
04/13/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROUTE Y CLOSED AT COW SKIN CREEK.
0952 PM FLASH FLOOD 4 NNW BRUSHYKNOB 37.01N 92.52W
04/13/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROUTE U CLOSED AT BRYANT CREEK.
0952 PM FLASH FLOOD 3 E AVA 36.95N 92.61W
04/13/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROUTE FF FLOODED AND CLOSED AT HUNTER CREEK.
&&Local storm report, Apr 13, 11:17 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG WILLOW SPRINGS 36.99N 91.97W
04/13/2018 HOWELL MO EMERGENCY MNGR
LIMBS DOWN IN TOWN.
&&
BURCHFIELDLocal storm report, Apr 13, 11:46 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD 3 E AVA 36.95N 92.61W
04/13/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROUTE FF FLOODED AND CLOSED AT HUNTER CREEK.
0952 PM FLASH FLOOD 5 NE MANSFIELD 37.17N 92.53W
04/13/2018 WRIGHT MO DEPT OF HIGHWAYS
ROUT AB IS CLOSED AT WOLF CREEK DUE TO
FLOODING.
0952 PM FLASH FLOOD 4 NNW BRUSHYKNOB 37.01N 92.52W
04/13/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROUTE U CLOSED AT BRYANT CREEK.
0952 PM FLASH FLOOD 4 WNW AVA 36.96N 92.72W
04/13/2018 DOUGLAS MO DEPT OF HIGHWAYS
ROUTE Y CLOSED AT COW SKIN CREEK.
0848 PM TSTM WND DMG SALEM 37.64N 91.54W
04/13/2018 DENT MO EMERGENCY MNGR
SOME ROOF DAMAGE AND POWER LINES DOWN.
0845 PM TSTM WND DMG WILLOW SPRINGS 36.99N 91.97W
04/13/2018 HOWELL MO EMERGENCY MNGR
LIMBS DOWN IN TOWN.
0823 PM TSTM WND DMG 4 WNW LICKING 37.53N 91.92W
04/13/2018 TEXAS MO PUBLIC
SOCIAL MEDIA PICTURES OF UNOCCUPIED MOBILE
HOME WITH SIGNIFICANT DAMAGE.
0715 PM TSTM WND DMG 4 NNW NORWOOD 37.16N 92.44W
04/13/2018 WRIGHT MO PUBLIC
TREES DOWN, BARNS DESTROYED. THARP SCHOOL
ROAD NORTH OF NORWOOD. HWY N EAST OF HWY E
IS BLOCKED. SEARCH AND RESCUE ONGOING.
POSSIBLE TORNADO PATH DAMAGE.
0710 PM TSTM WND DMG 4 WSW NORWOOD 37.09N 92.49W
04/13/2018 WRIGHT MO PUBLIC
DAMAGE REPORTED TO BUILDINGS AND TREES NEAR
MACOMB MISSOURI BY PUBLIC AND SOCIAL MEDIA.
POSSIBLE TORNADO DAMAGE.
0626 PM HAIL GOODHOPE 36.91N 92.80W
04/13/2018 E1.00 INCH DOUGLAS MO AMATEUR RADIO
0602 PM HAIL KIRBYVILLE 36.62N 93.16W
04/13/2018 E1.75 INCH TANEY MO LAW ENFORCEMENT
0600 PM HAIL 5 SE POWERSITE 36.60N 93.07W
04/13/2018 E1.50 INCH TANEY MO PUBLIC
HOLES IN THE SIDING OF HOUSE AND SEVERAL
NEIGHBORS HOUSES.
0556 PM TSTM WND DMG 1 E FORSYTH 36.69N 93.10W
04/13/2018 TANEY MO LAW ENFORCEMENT
SHADOW ROCK DAMAGE TO THE DOCK, TREES DOWN,
ROOF DAMAGE AND HWY 160 CLOSED DUE TO DAMAGE
AND DEBRIS.
0556 PM TSTM WND DMG OZARK BEACH 36.66N 93.13W
04/13/2018 TANEY MO AMATEUR RADIO
3 FOOT DIAMETER TREES DOWN EMPIRE PARK
POWERSITE.
0549 PM HAIL 4 ENE RIDGEDALE 36.53N 93.16W
04/13/2018 E1.75 INCH TANEY MO PUBLIC
PICTURE OF GOLFBALL SIZE HAIL NEAR HWY JJ
AND PINETOP ROAD JUST EAST OF BRANSON
AIRPORT.
0531 PM HAIL 1 NE BLUE EYE 36.51N 93.39W
04/13/2018 E1.50 INCH STONE MO PUBLIC
PICTURE FROM PUBLIC.
0401 PM HAIL 2 SW CASSVILLE 36.66N 93.89W
04/13/2018 E1.00 INCH BARRY MO EMERGENCY MNGR
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:05 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 40 min |
| Apr 13, 7:09 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Taney | 6 hr |
| Apr 13, 7:09 PM CDT | Tornado Warning | SGF | Douglas, Wright | 36 min |
| Apr 13, 7:29 PM CDT | Tornado Warning | SGF | Texas, Wright | 31 min |
| Apr 13, 7:49 PM CDT | Flash Flood Warning | SGF | Douglas | 4 hr |
| Apr 13, 7:50 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 40 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | SGF | Texas | 33 min |
| Apr 13, 8:26 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 49 min |
| Apr 13, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 54 min |
| Apr 13, 8:37 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 38 min |
| Apr 13, 8:40 PM CDT | Tornado Warning | SGF | Phelps | 35 min |
| Apr 13, 8:49 PM CDT | Tornado Warning | SGF | Howell, Ozark | 26 min |
| Apr 13, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 60 min |
| Apr 13, 9:38 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 37 min |
| Apr 13, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 21 min |
| Apr 14, 6:37 AM CDT | Areal Flood Advisory | SGF | Douglas, Texas, Webster, Wright | 6 hr |
| Apr 14, 12:26 PM CDT | Areal Flood Advisory | SGF | Douglas, Texas, Wright | 10 hr |
Nearby
Freeze Warnings in Missouri, 2018Freeze Warnings in Kansas, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.